# SDR 2008UALA01567

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 27,213 hours, 6,165 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L FWD FUEL BOOST PUMP PRESSURE SWITCH SIGNAL IS LOW WITH L FWD FUEL BOOST PUMP ON.  FOUND FAULTY FUEL PUMP AND CONNECTOR DAMAGED.  REPLACED CONNECTOR AND PUMP.  AC OK FOR SERVICE.
